# SDR SWIA2012010529660

- Difficulty date: January 5, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 23,591 hours, 20,820 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9460, SMOKE TOILET CAUTION MESSAGE.  INSPECTED LAVATORY AREAS FOR SIGNS OF SMOKE, NO SIGN OF SMOKE NOTED.  LAVATORY SMOKE DETECTION CHECKED GOOD AT THIS TIME.
